Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have fever, chills. No help with paracetamol. Solution?

Hi, I was told I possibly have a viral infection. The problem I have it the fever , I feel very cold and the more I add to warm myself up the worst it gets. My doctor didnt give me and medication but I just want to know what will help me with the fever as it is bad. They only said to take parasetamol but it is not working.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Paracetamol is the drug of choice in fever. It definitely brings down the fever. You need to take the right dosage at the right intervals. Usual dose would be 10 to 15mg/kg. Make sure you are taking the right dosage. Please do get the correct dosage prescribed by your Primary care physician.

I read in your query that you feel very cold and that the fever is getting bad. Please consider getting a basic blood routine examination done along with a peripheral smear for malaria. A urine routine is advisable too.

Fix an appointment at your doctor's office.

Get well soon.
Answered: Sat, 9 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor